Cardiology Questions? Ask a Cardiologist for Answers ASAP.
Hello, Thank you for your question. I will try my best to help you with your questions. I need to ask few questions before first.
Are you taking some other medicine ?
Do you have high blood pressure ? diabetes ? history of stroke ?
Do you get episodes of dizziness ? blackouts ? or weakness ?
Did your doctor did a holter test ?
if yes what were the results ?
Are you taking asprin ?
well, heart rate as low as 55/min with episodes of dizziness means that you need to lower bisoprolol dose.
Also your blood pressure is lower than 100 systolic which is also an indication to lower the bisoprolol dose.
At this stage your doctor needs to do a holter for 24-48 hours
to see how many episodes of AF you are having
because you may need a pacemaker with betablockers if the the heart rate is going low as 55 and also having AF episodes.
So a holter is first step if not already done.
You have questions ?
Regarding your chest pain.... Does it occurs with activity ? exercise ? at rest ?
does it increases with breathing ? cough ?
Or increases with pressure over the pain area ?
Please reply so that we can complete the chat, thanks
These symptoms are not due to hormonal changes.
Chest pain of unknown origin with AF means high chances of possible ischemic heart disease.
ECG can be normal in 40% of patients with ischemic heart disease.
So first thing that needs to be ruled out in your case is ischemic heart disease.
you need echocardiogram and stress tests.
at your age with no risk factors like obesity, smoking, family history of heart disease
chances of heart disease are less,
but if you have any of these risk factors this increases the chances of heart disease to high levels.
It is best that you see a cardiologist rather than a GP
In my opinion you should take asprin if allergic then other blood thinners like clopidogrel are the options.
you need a lower dose of bisoprolol so that heart rate can increase
if you have episodes of AF on this dose of 7mg then we have option to implant pacemaker
with pacemaker we can increase the dose of bisoprolol to max
because pacemaker will no allow bisoprolol to lower the heart rate below a fixed rate
in most cases 60 beats per minute
I hope this answers your question
you have queries ?
let me know if you have questions.
Rate the answer as excellent if you have received your answer.
If you have more questions or anything is left unexplained
simply use reply to post your questions. THanks